# SDR MZZA99183

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Broken
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A BROKEN AILERON BUS CABLE WAS FOUND AROUND PULLEY, JUST FORWARD OF LEFT MLG WALKING BEAM.  THE DAMAGED CABLE WAS REMOVED AND REPLACED PER B727 MM CHAPTER 27-10-71, 27-10-00 AND OPERATIONAL CHECK FOUND SATISFACTORY.  (M)
